Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bilirubin total=3.00mg/dl, high SGOT, SGPT. Advised Udiliv twice. What 's the cause ?

Bilirubin , total=3.00mg/dl i am 47,male, my blood test results are as follows-- Bilirubin, conjugated=2.12mg/dl Bilirubin, unconjugated=0.88mg/dl SGOT =471.2IU/L SGPT =554.22IU/L Alkaline phosphatase =384.1iu/l Dr. advised to take udiliv-300 twice a day for 10 days 7 liv 52-DS. what is the cause of this? I had cosumed 2 drinks after tinidazole treatment( after 48 hrs)
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Critical Care 's  Response
Welcome to healthcaremagic.

Reports suggest that there is some inflammation of liver (Hepatitis).

It is difficult to say what has caused Hepatitis. They are commonly causes due to viruses/ some medications/alcohol/gall stones etc.

If you have fever/vomiting/abdominal pain - you may need sonography to rule out gallstones/cholecystitis.

I feel your doctor after clinical examination must have felt that no further investigations are necessary at this stage and have advised to take these treatment.

Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor